# SDR DALA1239789253

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN FWD ENTRY BS 200 RBL 22 SEAT TRACK HAS PITTING CORROSION.  REPLACED SECTION OF SEAT TRACK FROM BS 200-465 RBL 22 IAW SRM 53-40-01 FIG 6 VOL I.
